# SDR 96UAL900936

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Inflation Tube
- Condition: Leaks
- Location: Slide
- Component: Air Cruisers, D28935103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FOR AIR CRUISERS SERVICE INFORMATION LETTER.  DURING SHOP OVERHAUL  INFLATION TUBE DEVELOPED A SEAM LEAK.  SCRAPPED SLIDE.
